Korean J. Math.  Vol 29, No 2 (2021)  pp.435-443
DOI: https://doi.org/10.11568/kjm.2021.29.2.435

On an operator preserving polynomial inequalities

Nisar Ahmad Rather, Liyaqat Ali, Ishfaq Dar

Abstract


In this paper, we consider an operator $N : \mathcal{P}_n\rightarrow \mathcal{P}_n$ on the space of polynomials $\mathcal{P}_n$ of degree at most $n$ and establish some compact generalizations of Bernstein-type polynomial inequalities, which include several well known polynomial inequalities as special cases.

Keywords


Polynomials, Operators, Inequalities in the complex domain.

Subject classification

26D10; 41A17

Sponsor(s)



Full Text:

PDF

References


N.C. Ankeny and T.J. Rivlin, On a theorem of S. Bernstein, Pacific J. Math. 5 (1995), 849–852. (Google Scholar)

A. Aziz and N. A. Rather, Some compact generalizations of Bernstien-type inequalities for polynomials, Math. Inequal. Appl. 7(3) (2004), 393–403. (Google Scholar)

S. N. Bernstein, Sur. ́lordre de la meilleure appromation des functions continues par des Poly- nomes de degree donne, Mem. Acad. Roy. Belgique 12(4), (1912) 1–103. (Google Scholar)

S.N. Bernstein, On the best approximation of continuous functions by polynomials of given degree (O nailuchshem problizhenii nepreryvnykh funktsii posredstrvom mnogochlenov dannoi stepeni). Sobraniye sochinenii 1, 11–104 (1952). (1912, Izd. Akad. Nauk SSSR, Vol. I). (Google Scholar)

J.P. Kahane, Some Random Series of Functions, 2nd edn. Cambridge University Press, Cam- bridge (1985). (Google Scholar)

G.G. Lorentz, Approximation of Functions, 2nd edn. Chelsea Publishing Co. New York (1986). (Google Scholar)

M. Marden, Geometry of Polynomials, Math. Surveys, No. 3, Amer. Math. Soc. Providence, RI, 1966. (Google Scholar)

G. V. Milovanovic, D. S. Mitrinovic and Th. M. Rassias, Topics In Polynomials: Extremal Problems, Inequalities, Zeros, World Scientific Publishing Co. Singapore, (1994). (Google Scholar)

P. J. O’hara and R. S. Rodriguez, Some properties of self-inversive polynomials, Proc. Amer. Math. Soc. 44 (1974), 331–335. (Google Scholar)

G. Pisier, The Volume of Convex Bodies and Banach Space Geometry, 94. Cambridge University Press, Cambridge (1989). (Google Scholar)

G. P ́olya and G. Szeg ̈o, Aufgaben und lehrsatze aus der Analysis, Springer-Verlag, Berlin, 1925. (Google Scholar)

N. A. Rather, Ishfaq Dar, Suhail Gulzar, On the zeros of certain composite polynomials and an operator preserving inequalities, The Ramanujan Journal doi.org/10.1007/s11139-020-00261-2. (Google Scholar)

H. Queff ́elec, M. Queff ́elec, Diophantine approximation and Dirichlet series. In: HRI Lecture Notes Series, 2 (2013). (Google Scholar)

Q. I. Rahman , G. Schmeisser, Analytic Theory of Polynomials, Clarendon Press Oxford (2002), 243–270. (Google Scholar)

R. Salem, A. Zygmund, Some properties of trigonometric series whose terms have random sign. Acta. Math. 91, 245–301 (1954). (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr